# SDR DALA2023061604900

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR SERVICE LOWER DOOR JAMB STA Y=168 TO STA Y=200. IN REFERENCE NRC 0428. PTAS. SUMMARY OF NRC 00531: CORROSION LEVEL 2, R1 DOOR SERVICE LOWER DOOR JAMB STA Y=168 TO STA Y=200 WAS REPAIRED PER PRI 609065-14 REV 2 AND ER/A 609065-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-609065 ADDED FOR AC 9557. (LP #2818514)
